# SDR AALA202312269859

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 40,661 hours, 17,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXTERNAL EMERGENCY LIGHT BELOW L2 DOOR IS INOPERATIVE. RELAMPED EXIT EMERGENCY LIGHT BELOW L2 DOOR. PER AMM 33-51-04. OPERATIONAL CHECK GOOD.
